# SDR JJBA20210115040

- Difficulty date: January 15, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N12160
- Make and model: Emb EMB-145XR
- Aircraft serial: 145799
- Aircraft time: 41,530 hours, 26,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior Emer
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD WING TO FUSELAGE EMERGENCY LIGHT INOPERATIVE.  R &R RT FWD WING TO FUSELAGE EMERGENCY LIGHT.  OPERATIONS CHECK SATISFACTORY.
